# SDR DALA2017020300881

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 67,813 hours, 49,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKIN HAS A CRACK BETWEEN TWO RIVETS AT BS 1437, LONGERON 4 & 5L.  REPAIRED IAW PRI 554872-14 REV 0RIGINAL AND COMPLIED WITH ERA 554872-14 REV ORIGINAL.
